| Model Number |
0998-00-0800-31 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) display screen is red.It is unknown when the malfunction occurred.There was no information about patient involvement.No harm was reported.
Additional Manufacturer Narrative
Event site name: (b)(6).Contact person name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.